# SDR SIMA20250428003

- Difficulty date: April 28, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 17062480404
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB-ELEVATOR FITTING HAS CORROSION INSIDE THE SPHERICAL BEARING HOUSING. (LEVEL 2 CORROSION). PERFORMED REPAIR ON RH HORIZONTAL STAB-ELEVATOR FITTING IAW EMB 170 SRM 55-10-02 AND ERS EJ-5500-1095 BORE GAGE EASI 4775 SEE NRTC F041661 FOR INSTALL OF SPHERICAL BEARING
